MathSciNet Relay Station
MathSciNet bibliographic data
MR2163590 (2006j:33008) 33C45 (26C10)
Csordas, George; Charalambides, Marios; Waleffe, Fabian A new property of a class of Jacobi polynomials. Proc. Amer. Math. Soc. 133 (2005), no. 12, 3551–3560 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement